# SDR LR7A2022092403202

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 15,306 hours, 9,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T40025
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 37545612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5301, FOUND RH CENTER WING FLAP TRAILING EDGE LOWER SKIN IS CRACKED AT CWS82.5R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-50-10.    NR# 1000819811
